MAUDE Adverse Event Report: BAUSCH + LOMB TSV POSTERIOR VITRECTOMY PACK WITH AFI; UNIT. PHACOFRAGMENTATION

BAUSCH + LOMB TSV POSTERIOR VITRECTOMY PACK WITH AFI; UNIT. PHACOFRAGMENTATION
Model Number BL5425WV
Medical Device Problem Code Aspiration Issue (2883)
Health Effect - Clinical Code Retinal Injury (2048)
Date of Event 05/11/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product is not available for evaluation.Sterilization and lot history records were reviewed and no exceptions were found.
 
Event or Problem Description
The user facility reported the vitrectomy cutter was not aspirating during surgery.The surgeon moved the cutter causing traction on the retina resulting in a retinal detachment.

Brand Name
TSV POSTERIOR VITRECTOMY PACK WITH AFI
Common Device Name
UNIT. PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
MDR Report Key6642904
Report Number0001920664-2017-00233
Device Sequence Number11001312
Product Code HQC
UDI-Device Identifier00757770058648
UDI-Public(01)00757770058648(17)180806
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/06/2018
Device Model NumberBL5425WV
Device Lot NumberV8844
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2017
Initial Report FDA Received Date06/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1